# SDR USAA040152

- Difficulty date: April 23, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 0922
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347218920200
- Condition: Corroded
- Location: Fuselage
- Part time: 16,409 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND BEAM CORRODED 2 INCHES BY 1.6 INCHES BY .058 INCH DEEP AREA, FRAME 68, -Y1732, -Z240. REMOVED AND REPLACED BEAM PER SRM 51-74-00, 53-00-14, 51-42-11.  (M)
